# SDR AALA202401236005

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 21,654 hours, 8,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. TEMP 40 F PRESSURE 1200 PSI. MAINTENANCE SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
